Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 12, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 19, 2011, 4:13 AM EDT. It took effect at Mar 20, 2011, 10:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2011, 4:13 AM EDT (08:13 UTC)
- In effect from
- Mar 20, 2011, 10:00 AM EDT
- Expired
- Mar 20, 2011, 3:47 PM EDT
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
710 WHUS72 KMLB 190813 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 413 AM EDT SAT MAR 19 2011 AMZ570-200830- /O.NEW.KMLB.SC.Y.0012.110320T1400Z-110321T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 413 AM EDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY. STRONG HIGH PRESSURE BUILDING TO THE EASTERN SEABOARD ON SUNDAY WILL LEAD TO AN INCREASE IN ONSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH SEAS BUILDING 6 TO 8 FEET. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD MAKE PLANS TO AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-200830- /O.NEW.KMLB.SC.Y.0012.110320T2000Z-110321T2000Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 413 AM EDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SUNDAY TO 4 PM EDT MONDAY. STRONG HIGH PRESSURE BUILDING TO THE EASTERN SEABOARD ON SUNDAY WILL LEAD TO AN INCREASE IN ONSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH SEAS BUILDING 6 TO 8 FEET. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD MAKE PLANS TO AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
241 WHUS72 KMLB 191846 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 246 PM EDT SAT MAR 19 2011 AMZ572-202000- /O.EXT.KMLB.SC.Y.0012.110320T1400Z-110321T2000Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 246 PM EDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY. STRONG HIGH PRESSURE BUILDING ALONG THE EASTERN SEABOARD ON SUNDAY WILL LEAD TO AN INCREASE IN ONSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH SEAS BUILDING 6 TO 8 FEET. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD MAKE PLANS TO AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-202000- /O.CON.KMLB.SC.Y.0012.110320T1400Z-110321T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 246 PM EDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY. STRONG HIGH PRESSURE BUILDING ALONG THE EASTERN SEABOARD ON SUNDAY WILL LEAD TO AN INCREASE IN ONSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH SEAS BUILDING 6 TO 8 FEET. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD MAKE PLANS TO AVOID NAVIGATING IN THESE CONDITIONS. && $$
974 WHUS72 KMLB 192009 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 409 PM EDT SAT MAR 19 2011 AMZ570-572-200415- /O.CON.KMLB.SC.Y.0012.110320T1400Z-110321T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 409 PM EDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY. STRONG HIGH PRESSURE BUILDING ALONG THE EASTERN SEABOARD ON SUNDAY WILL LEAD TO AN INCREASE IN ONSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH SEAS BUILDING 6 TO 8 FEET. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD MAKE PLANS TO AVOID NAVIGATING IN THESE CONDITIONS. && $$
781 WHUS72 KMLB 200144 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 944 PM EDT SAT MAR 19 2011 AMZ570-572-202000- /O.CON.KMLB.SC.Y.0012.110320T1400Z-110321T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 944 PM EDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EDT MONDAY. STRONG HIGH PRESSURE BUILDING ALONG THE EASTERN SEABOARD ON SUNDAY WILL LEAD TO AN INCREASE IN ONSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH SEAS BUILDING 6 TO 8 FEET. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD MAKE PLANS TO AVOID NAVIGATING IN THESE CONDITIONS. && $$
770 WHUS72 KMLB 200823 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 423 AM EDT SUN MAR 20 2011 AMZ575-202030- /O.EXB.KMLB.SC.Y.0012.110320T1800Z-110322T0200Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 423 AM EDT SUN MAR 20 2011 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT MONDAY. * WINDS AND SEAS: RATHER LIGHT NORTHEAST WINDS EARLY SUNDAY MORNING WILL INCREASE TO AROUND 20 KNOTS DURING THE AFTERNOON. CHOPPY SHORT PERIOD WAVES WILL BUILD THROUGH THE AFTERNOON AND REACH 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH SEAS BUILDING TO 6 TO 8 FEET. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT THIS AFTERNOON. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD MAKE PLANS TO AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-202030- /O.CON.KMLB.SC.Y.0012.110320T1400Z-110321T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 423 AM EDT SUN MAR 20 2011 A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EDT MONDAY. * WINDS AND SEAS: RATHER LIGHT NORTHEAST WINDS EARLY SUNDAY MORNING WILL INCREASE TO AROUND 20 KNOTS DURING THE LATE MORNING AND AFTERNOON. CHOPPY SHORT PERIOD WAVES WILL BUILD DURING THE AFTERNOON AND REACH 6 TO 8 FEET LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS INCREASING TO AROUND 20 KNOTS WITH SEAS BUILDING TO 6 TO 8 FEET. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT BY LATE THIS MORNING. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD MAKE PLANS TO AVOID NAVIGATING IN THESE CONDITIONS. && $$
377 WHUS72 KMLB 201947 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 347 PM EDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORIES EXPANDED TO THE NEAR SHORE WATERS... AMZ575-211430- /O.CAN.KMLB.SC.Y.0012.000000T0000Z-110322T0200Z/ /O.NEW.KMLB.SC.Y.0013.110320T2000Z-110322T0200Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 347 PM EDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. * WINDS AND SEAS: EAST NORTHEAST WINDS TO 20 KNOTS WILL BUILD SEAS TO 5 TO 7 FEET INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-211430- /O.CAN.KMLB.SC.Y.0012.000000T0000Z-110321T2000Z/ /O.NEW.KMLB.SC.Y.0013.110320T2000Z-110321T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 347 PM EDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT MONDAY. * WINDS AND SEAS: EAST NORTHNORTHEAST WINDS AROUND 20 KNOTS WILL BUILD SEAS TO 6 TO 8 FEET INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-211400- /O.NEW.KMLB.SC.Y.0013.110320T2000Z-110321T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 347 PM EDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT MONDAY. * WINDS AND SEAS: EAST NORTHEAST WINDS TO 20 KNOTS WILL BUILD SEAS TO 5 TO 7 FEET INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-211430- /O.NEW.KMLB.SC.Y.0013.110320T2000Z-110321T2000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 347 PM EDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT MONDAY. * WINDS AND SEAS: EAST NORTHEAST WINDS TO 20 KNOTS WILL BUILD SEAS TO 5 TO 7 FEET INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 3:30 AM EDT, 43 minutes earlier.
Area forecast discussion, Mar 19, 3:30 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
330 AM EDT SAT MAR 19 2011
.DISCUSSION...
...MODERATE RIP CURRENT THREAT CONTINUES...
TODAY...SATELLITE WATER VAPOR LOOP SHOWING THAT THE ATMOSPHERE
CONTINUES TO BE VERY DRY IN THE MIDDLE AND UPPER LAYERS. SURFACE
HIGH PRESSURE REMAINS STRETCHED FROM THE WESTERN GULF OF MEXICO
ACROSS FLORIDA AND INTO THE WESTERN ATLANTIC. WITH THE RIDGE AXIS
OF THE HIGH ACROSS CENTRAL FLORIDA AND LITTLE MOVEMENT EXPECTED
TODAY WINDS WILL BE LIGHT AND PRIMARILY OUT OF THE EAST TO
SOUTHEAST. FORECAST HIGHS IN THE MIDDLE 80S OVER THE INTERIOR WILL
ALLOW FOR AN AFTERNOON SEA BREEZE TO SET UP AND PUSH INLAND. THE
EARLY SEA BREEZE COMING OFF OCEAN WATER TEMPERATURES IN THE 60S
AND LOW 70S WILL SLOW/STOP DAYTIME HEATING AT THE COAST RESULTING
IN HIGHS IN THE UPPER 70S MAYBE AROUND 80 FURTHER AWAY FROM THE
IMMEDIATE COAST.
TONIGHT...STEADY EAST TO SOUTHEAST WIND THE PAST COUPLE OF DAYS
HAS BROUGHT LOW LEVEL DEW POINTS UP SEVERAL DEGREES. MOSTLY CLEAR
TO CLEAR SKIES WILL ALLOW FOR A RAPID COOLING OF THE LOWER LAYER
FOR THE EVENING THEN A SLOWER DECREASE IN OVERNIGHT TEMPERATURE
WITH LOWS IN THE MID 50S INTERIOR TO THE UPPER 50S AND LOWER 60S
FOR THE COASTAL COUNTIES. LIGHT TO CALM WINDS AFTER MIDNIGHT AND
HIGHER LOW LEVEL MOISTURE SHOULD ALLOW PATCHY FOG TO FORM AWAY
FROM THE COAST LATE OVERNIGHT.
SUN...A DIFFERENT DAY COMPARED TO SAT. STRONG HIGH PRESSURE RIDGE
PUSHING TO THE EASTERN SEABOARD WILL RESULT IN BREEZY EAST FLOW.
REMNANT MOISTURE ASSOCIATED WITH BACK DOOR FRONTAL BOUNDARY WILL
ALSO PRODUCE SOME CLOUDINESS. THE GFS INDICATES LIGHT RAINFALL
AMOUNTS OVER THE ATLANTIC PUSHING INTO THE COAST...BUT MOS POPS
ARE 12 PERCENT OR LESS...SO WILL NOT INCLUDE IN THE FORECAST. THE
ONSHORE FLOW WILL KNOCK MAX TEMPS DOWN ABOUT A CATEGORY.
MON...HIGH PRESSURE RIDGE WILL WEAKEN AND SHIFT SOUTHEAST...WHICH
WILL RESULT IN WEAKENING ONSHORE FLOW. THE MODELS INDICATE DRIER
CONDITIONS SO THERE WILL BE MORE SUNSHINE. LITTLE TEMPERATURE
CHANGE INDICATED.
TUE-SAT...NORTHWEST FLOW ALOFT WILL PREVAIL AS A HIGH PRESSURE
RIDGE HOLDS OVER THE GULF OF MEXICO. THIS PATTERN USUALLY
PROVIDES DRY WEATHER THIS TIME OF THE YEAR.
SURFACE HIGH PRESSURE RIDGE OVER THE AREA EARLY IN THE PERIOD WILL
SHIFT TO THE SOUTH AHEAD OF A FRONT MOVING THROUGH THE SOUTHEAST
STATES. THIS FRONT WILL LIKELY WASH OUT LATE IN THE WEEK ACROSS
THE AREA. MOS POPS ARE TOO LOW TO INTRODUCE ANY RAIN CHANCES TO
THE FORECAST.
THE MAIN FORECAST ISSUES WILL LIKELY BE A POTENTIAL GUSTY
SOUTHWEST/WEST WIND DAY (THU) WITH SOME MAX TEMPS EXCEEDING
GUIDANCE. THIS COULD LEAD TO AN INCREASED THREAT FOR SPREAD OF
WILDFIRES.
&&
.AVIATION...MAINLY VFR NEXT 24 HOURS. PATCHY FOG WILL BE POSSIBLE
TOWARD SUNRISE AND WILL PRODUCE TEMPO IFR/MVFR CONDITIONS FROM 09Z
TO 12Z.
&&
.MARINE...
TODAY-TONIGHT...FAVORABLE BOATING CONDITIONS TO CONTINUE WITH
EAST TO SOUTHEAST WINDS AROUND 10 KNOTS AND 2 TO 3 FOOT LONG
PERIOD SEAS.
SUN...STRONG HIGH PRESSURE PUSHING TO THE EASTERN SEABOARD WILL
RESULT IN INCREASING EAST/NORTHEAST FLOW. HAVE INITIATED AN
ADVISORY IN THE NORTH OFFSHORE LEG IN THE LATE MORNING AND SHIFTED
IT TO THE CENTRAL OFFSHORE LEG LATE IN THE AFTERNOON. THE TIMES
ARE SUBJECT TO REVISION AS THESE TYPES OF WIND SURGES ARE NOT
ALWAYS HANDLED THE BEST BY THE MODELS THIS TIME OF THE YEAR. POOR
CONDITIONS ARE ALSO EXPECTED NEAR SHORE AND THE SOUTH OFFSHORE LEG.
MON-WED...HIGH PRESSURE RIDGE WILL WEAKEN ON MON THEN SHIFT ACROSS
THE AREA TUE AND TO OUR SOUTH ON WED. THERE WILL BE ENOUGH ONSHORE
FLOW MON TO KEEP A STRAIGHT ADVISORY...THOUGH IT WILL GRADUALLY
SHIFT TO ONE FOR SEAS AS A LONG FETCH SENDS A FRESH SWELL INTO THE
WATERS. GOOD BOATING CONDITIONS INDICATED TUE WITH A LIGHT WIND
CHOP AND SOME LINGERING EAST SWELL. AN OFFSHORE FLOW ABOUT 10
KNOTS IS FORECAST FOR WED SO GOOD BOATING CONDITIONS EXPECTED TO
CONTINUE NEAR SHORE.
&&
.FIRE WEATHER...
TODAY...A VERY DRY AIR MASS WILL REMAIN IN PLACE GENERATING RH
VALUES IN THE UPPER 20S TO LOW 30S OVER THE INTERIOR FOR SEVERAL
HOURS IN THE AFTERNOON. A DANGER STATEMENT WILL BE NEEDED ONCE
AGAIN FOR THIS ELEVATED FIRE DANGER.
SUN...DRY AIR MASS WILL BE MODIFIED BY INCREASING EAST FLOW. THIS
WILL KEEP MIN RH VALUES ABOVE 40 PERCENT...BUT 15-20 MPH WINDS ARE
EXPECTED ACROSS MUCH OF THE AREA.
MON-TUE...MIN RH WILL STAY ABOVE 35 PERCENT MON AS ONSHORE FLOW
PERSISTS. LIGHT WINDS WILL REDUCE OCEAN MODIFICATION TUE AND MIN
RH VALUES ARE FORECAST AROUND 35 PERCENT ACROSS THE INTERIOR.
LIGHT SOUTHWEST FLOW IS EXPECTED WED WITH INTERIOR MIN RH VALUES
35-40 PERCENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 79 59 75 58 / 0 0 10 10
MCO 85 59 80 59 / 0 0 10 0
MLB 79 59 78 63 / 0 0 10 10
VRB 79 59 80 64 / 0 0 10 10
LEE 84 60 80 57 / 0 0 10 0
SFB 84 60 79 58 / 0 0 10 10
ORL 85 60 79 59 / 0 0 10 10
FPR 79 55 80 64 / 0 0 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM SUNDAY TO 4 PM EDT MONDAY FOR
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 AM SUNDAY TO 4 PM EDT MONDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM....LASCODYHazardous weather outlook, Mar 19, 4:13 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 413 AM EDT SAT MAR 19 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-191300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 413 AM EDT SAT MAR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... A TWO TO THREE FOOT LONG PERIOD SWELL WILL GENERATE A MODERATE RIP CURRENT THREAT ALONG AREA BEACHES TODAY. THE THREAT WILL BE HIGHEST BETWEEN NOON AND 4 PM THIS AFTERNOON DUE TO TIDAL EFFECTS. CHECK WITH THE BEACH PATROL FOR LOCAL CONDITIONS AND REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. ...FIRE WEATHER IMPACT... A VERY LOW BUT PERCEPTIBLE FIRE WEATHER THREAT WILL DEVELOP BETWEEN NOON AND 6 PM ACROSS LAKE...INLAND VOLUSIA...SEMINOLE... ORANGE...OSCEOLA AND OKEECHOBEE COUNTIES DUE TO LOW RELATIVE HUMIDITY AND DRY FUEL CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LONG PERIOD EASTERLY SWELLS WILL CONTINUE TO ELEVATE THE RIP CURRENT THREAT ALONG AREA BEACHES SUNDAY. STRONG HIGH PRESSURE BUILDING SOUTHWARD OVER THE COASTAL WATERS IS EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS ON THE OFFSHORE COASTAL WATERS BETWEEN FLAGLER BEACH AND JUPITER INLET SUNDAY AND MONDAY. DRY FORECAST AND WARM TEMPERATURES DRYING OUT FUELS WILL INCREASE THE FIRE WEATHER CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.